Skip to main content
×
×
Home

88.30 The invariance of the moment of inertia of magic squares

  • Peter Loly (a1)
Copyright
References
Hide All
1. Ollerenshaw, K. and Bondi, H. Magic squares of order four, Philosophical Transactions of the Royal Society of London A306, (1982) pp. 443532.
2. Tipler, P. Physics, Worth Publishers, New York, NY (1976), pp. 313316, or Symon, K. R. Mechanics (3rd edn), Addison-Wesley (1971).
3. Pinn, K. and Wieczerkowski, C. Number of magic squares from parallel tempering Monte Carlo, International Journal of Modern Physics C, 9 (4) (1998) pp. 541546.
4. Ollerenshaw, K. and Brée, D. S. Most-perfect pandiagonal magic squares: their construction and enumeration, The Institute of Mathematics and its Applications (1998).
6. Chan, W. and Loly, P. D. Iterative compounding of square matrices to generate large-order magic squares, Mathematics Today (IMA), Vol. 38(4), August (2002) pp. 113118.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Mathematical Gazette
  • ISSN: 0025-5572
  • EISSN: 2056-6328
  • URL: /core/journals/mathematical-gazette
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed